# SDR UIEA2021060101239

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D SEAT TRACK CORROSION AT STA 2060 LBL 98.58( REMOVED THE AFFECTED FASTENERS IAW SRM 51-40-02 REV 91. REPAIRED THE DAMAGED AREA IAW SRM 53-00-52-226 REPAIR 6 REV 91 AND EI NO T2021A53M-1446 REV 2. INSTALL FASTENERS IAW SRM 51-40-02 REV 91 AND DWG NO 65B38251 SH62 REV A; 65B38251 SH65 REV -. JOB COMPLETED AND CONDITION CHK NORMAL. )
